# SDR DHL2000803113

- Difficulty date: February 24, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56488932
- Condition: Delaminated
- Location: Ws 454 - 463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING TRAILING EDGE UPPER SKIN DELAMINATED FROM STA 454 TO STA 463.  REMOVED AND REPLACED PANEL IAW SRM 51-1-21 PG 7.  REF:  N/R 1024.
